Alert archive / Alabama / Areal Flood Warnings in 2017

Areal Flood Warning 2, NWS Mobile, AL

January 2, 20175 counties in Mississippi; 11 counties in Alabama

NWS Mobile, AL issued this areal flood warning at Jan 2, 2017, 5:56 PM CST for 5 counties in Mississippi; 11 counties in Alabama. It was in force for 24 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 2, 2017, 5:56 PM CST (23:56 UTC)
Expired
Jan 3, 2017, 5:45 PM CST
In force
24 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

Counties Baldwin County, AL, Butler County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 109 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 2, 6:20 PM CSTFLASH FLOODRutledge, ALNUMEROUS REPORTS OF FLOODING ACROSS THE RUTLEDGE AREA IN CRENSHAW COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2017-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2017-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

674 
WGUS44 KMOB 022356
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
556 PM CST MON JAN 2 2017

ALC003-013-025-035-039-041-053-097-099-129-131-MSC039-041-111-131-
153-032345-
/O.NEW.KMOB.FA.W.0002.170102T2356Z-170103T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Conecuh AL-Baldwin AL-Mobile AL-Monroe AL-Crenshaw AL-Covington AL-
Butler AL-Wilcox AL-Washington AL-Clarke AL-Escambia AL-George MS-
Greene MS-Wayne MS-Stone MS-Perry MS-
556 PM CST MON JAN 2 2017

The National Weather Service in Mobile has issued a

* Flood Warning for Urban Areas and Small Streams in...
  Conecuh County in south central Alabama...
  North central Baldwin County in southwestern Alabama...
  Northwestern Mobile County in southwestern Alabama...
  Monroe County in south central Alabama...
  Crenshaw County in south central Alabama...
  Northern Covington County in south central Alabama...
  Butler County in south central Alabama...
  Southeastern Wilcox County in south central Alabama...
  Washington County in southwestern Alabama...
  Clarke County in southwestern Alabama...
  Northwestern Escambia County in south central Alabama...
  Western George County in southeastern Mississippi...
  Greene County in southeastern Mississippi...
  Southeastern Wayne County in southeastern Mississippi...
  Stone County in southeastern Mississippi...
  Perry County in southeastern Mississippi...

* Until 545 PM CST Tuesday

* At 547 PM CST, widespread inundation flooding was in progress over
  a large area of southeast MS, interior southwest AL and south
  central, AL. These areas are currently under Flash Flood Warnings
  and the rain will end from the west through mid-evening.

  Despite this, the flood waters will now spread out as the rain
ends from the west and the warned area will be left with a more
widespread general inundation flooding through well into tomorrow.

  Creeks and streams will remain elevated.

  Flash Flood Warnings will not be re-issued

* Some locations that will experience flooding include...
  Greenville, Monroeville, Jackson, Wiggins, Evergreen, Luverne,
  Lucedale, Frisco City, Grove Hill, Chatom, Richton, Leakesville,
  Peterman, Saint Stephens, Wagarville, Leroy, Perkinston, McHenry,
  Deer Park and Georgiana.

LAT...LON 3153 8620 3143 8620 3109 8840 3073 8883
      3073 8888 3068 8889 3065 8934 3091 8934
      3091 8914 3124 8915 3167 8846 3170 8809
      3198 8686 3196 8641 3204 8640 3205 8640
      3205 8630 3197 8630 3196 8618 3155 8614

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this areal flood warning went out at Jan 2, 5:52 PM CST, 4 minutes earlier.

Area forecast discussion, Jan 2, 5:52 PM CST, 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
552 PM CST Mon Jan 2 2017

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
00Z issuance...MVFR to IFR cigs and visibilities through about
03.03z...followed by IFR to LIFR cigs and visibilities through about
03.12z...then improving to IFR to MVFR cigs and visibilities through
about 03.15z...followed by mostly VFR conditions through 04.00z.
Lower cigs ands visibilities mostly in and around heavy showers and
thunderstorms through early to mid evening...followed by fog and low
status clouds becoming widespread and dense at times through about
sunrise tue...then gradually improving through mid morning. Winds
generally will be from the south at 10 to 20 knots with higher gusts
through this evening shifting southwest to west at 8 to 12 knots late
tonight continuing through tue afternoon. 32/ee

&&

.PREV DISCUSSION... /issued 531 PM CST Mon Jan 2 2017/

DISCUSSION...See updated information for land areas below.

UPDATE...The tornado watch has been canceled for the following
counties in Southwest Alabama...

Clark...Washington...

The tornado watch continues for all remaining counties in southwest
Alabama and all areas of Northwest Florida...including all inland
bays ands sounds. 32/ee

PREV DISCUSSION... /issued 456 PM CST Mon Jan 2 2017/

DISCUSSION...See updated information for land areas below.

UPDATE...The tornado watch has been canceled for the following
counties in Southeast Mississippi...

Wayne...Perry...Greene...George...Stone...

in Southwest Alabama...

Choctaw...

The tornado watch continues for all remaining counties in southwest
Alabama and all areas of Northwest Florida...including all inland
bays ands sounds. 32/ee

PREV DISCUSSION... /issued 340 PM CST Mon Jan 2 2017/

TORNADO WATCH UNTIL 8 PM...

FLASH FLOOD WATCH UNTIL MIDNIGHT...

NEAR TERM /Now Through Tuesday/...Supercells posing a risk for
damaging straight-line winds, large hail, and a few tornadoes are
ongoing across the area this afternoon in a supportive environment
characterized by decent instability (MLCAPE of 1000-1500 J/kg) and
deep-layer shear (40+ kts) beneath sufficient upper level forcing
associated with a passing shortwave trough. This convective activity
is expected to continue into the evening hours before an impressive
squall line (currently approaching from the west) passes through the
area with an attendant damaging straight-line wind threat. An
elevated flash flood threat is also ongoing through this evening and
tonight as intense downpours and training storms are already
producing serious flooding issues across some areas this afternoon.
This flooding threat will be especially prominent in areas with
already-saturated soils from the previous 48 hours of heavy rainfall.

A weak boundary (maintaining the aforementioned squall line) passes
through the area this evening as the shortwave responsible for
today's chaotic weather moves off the southeast Atlantic coast. In
the wake of the boundary, surface flow shifts to westerly, providing
some slight relief from the humidity Tuesday (dewpoints dip into the
mid and upper 50's) but persisting cloud cover over interior
portions of the forecast area. Given the orientation and weak nature
of this frontal boundary and zonal flow pattern building back over
the area aloft, not expecting much in terms of cooler air, with
highs Tuesday still expected to reach the low to mid 70's across the
area. Low temps tonight will range from upper 50's to low 60's west-
to-east across the area. /49

SHORT TERM /Tuesday night Through Thursday night/...An east coast
trough will deepen Tuesday night into Wednesday, sending a
another cold front through the area. This front will not have any
moisture to work with, so no more than sprinkles expected. However,
it will bring a much colder airmass into the region for the middle of
the week. High temps on Wednesday will range from the upper 50s and
low 60s inland to upper 60s near the coast. Wednesday night lows will
fall into the mid and upper 30s inland to mid 40s along the coast.
Thursday's highs will be in the low 50s inland to mid 50s along the
coast. Thursday night lows will drop into the low to mid 30s inland
to low 40s along the coast. /13

LONG TERM /Friday Through Monday/...Due to ongoing severe weather,
we did not change the extended from the previous package. Please see
previous AFD for the long term discussion. /13

MARINE...Moderate to strong onshore flow decreases and shifts to
westerly early Tuesday AM in the wake of a weak frontal passage
tonight. Upper energy digging south over the Northern Plains through
the Great Lakes regions will then push a stronger surface front
across the forecast area Wednesday into Wednesday night, bringing
strong offshore flow to area coastal waters. The flow remains
offshore into the weekend, with guidance advertising a second
reinforcement crossing the area later this week. With the GFS well
ahead of the ECMWF on the timing of this reinforcement, it
advertises another upper system approaching the forecast area Friday
night into Saturday and a return of onshore flow with a surface
system crossing the FA Saturday. Current forecast is based more on
ECMWF solution, with moderate winds remaining largely offshore
Friday and into the weekend. /49

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch until midnight CST tonight for ALZ051>060-
     261>266.

     High Rip Current Risk through late tonight for ALZ265-266.

FL...Flash Flood Watch until midnight CST tonight for FLZ201>206.

     High Rip Current Risk through late tonight for FLZ202-204-206.

MS...Flash Flood Watch until midnight CST tonight for MSZ067-075-076-
     078-079.

GM...Small Craft Advisory until 6 AM CST Tuesday for GMZ630>635-650-
     655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jan 2, 6:23 AM CST, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
623 AM CST MON JAN 2 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-031230-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
623 AM CST MON JAN 2 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE STORMS ARE EXPECTED TODAY...MAINLY THIS AFTERNOON
INTO THE EVENING. WINDS GUSTING TO 70 MPH IS THE PRIMARY
THREAT...THOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT.

RAIN FROM THE PREVIOUS DAYS CREATING SATURATED SOILS...AND ANOTHER
GENERAL ONE TO TWO INCHES OF RAIN...AND LOCALLY HIGH AMOUNTS OF THREE
INCHES POSSIBLE TODAY INTO THIS EVENING. LOCALIZED FLOODING OF ROADS
ALONG WITH RAPID RISES IN RIVERS ARE POSSIBLE...MAINLY SOUTH OF
HIGHWAY 84.

STRONG ONSHORE FLOW WILL DEVELOP TODAY...CREATING A HIGH RISK OF
DANGEROUS RIP CURRENTS TODAY THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SUNDAY.

GMZ630>635-650-655-670-675-031230-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
623 AM CST MON JAN 2 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

STRONG ONSHORE FLOW WILL DEVELOP TODAY AS A SYSTEM APPROACHES THE
AREA. THIS WILL CREATE DANGEROUS CONDITIONS FOR SMALL CRAFT LASTING
INTO TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG ONSHORE FLOW WILL EASE TUESDAY...THOUGH SMALL CRAFT ARE URGED
TO EXERCISE CAUTION INTO TUESDAY NIGHT. A STRONG FRONT WILL CROSS
THE AREA THURSDAY NIGHT...CREATING A STRONG OFFSHORE FLOW FOR THE
COMING WEEKEND AND DANGEROUS CONDITIONS FOR SMALL CRAFT.

In the hours before

Special weather statement, Jan 2, 12:19 PM CST, 5 hours 37 minutes before
Special Weather Statement
National Weather Service Mobile AL
1219 PM CST MON JAN 2 2017

ALZ054-021900-
Wilcox AL-
1219 PM CST MON JAN 2 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN WILCOX COUNTY UNTIL 100 PM CST...

At 1218 PM CST, the strong thunderstorms were located along a line
extending from near Thomaston to near Consul to near Vineland,and
moving northeast at 25 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Dannelly Reservoir.
Rural portions of extreme northern wilcox County

A tornado watch remains in effect until 800 PM CST for south central
Alabama.

LAT...LON 3225 8742 3224 8739 3220 8736 3220 8733
      3214 8728 3214 8725 3212 8726 3208 8719
      3205 8718 3202 8762 3213 8762 3213 8752
      3226 8752 3227 8745
TIME...MOT...LOC 1818Z 246DEG 20KT 3230 8760 3219 8757 3207 8767
Special weather statement, Jan 2, 1:54 PM CST, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Mobile AL
154 PM CST MON JAN 2 2017

FLZ205-206-022045-
Okaloosa Inland FL-Okaloosa Coastal FL-
154 PM CST MON JAN 2 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHERN OKALOOSA COUNTY UNTIL 245 PM CST...

At 154 PM CST, the strong thunderstorm was located over Mary Esther,
moving northeast at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Wright, Fort Walton Beach, Crestview, Niceville, Destin, Eglin AFB,
Valparaiso, Mary Esther, Ocean City, Lake Lorraine, Shalimar, Cinco
Bayou and Eglin Air Force Base.

A tornado watch remains in effect until 800 PM CST for northwestern
Florida.

LAT...LON 3035 8685 3038 8682 3039 8680 3039 8682
      3071 8659 3071 8639 3046 8639 3047 8633
      3039 8638 3040 8639 3038 8640 3038 8650
      3029 8650 3029 8663
TIME...MOT...LOC 1954Z 217DEG 36KT 3038 8669
Special weather statement, Jan 2, 2:40 PM CST, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Mobile AL
240 PM CST MON JAN 2 2017

ALZ057-058-022130-
Butler AL-Crenshaw AL-
240 PM CST MON JAN 2 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
CRENSHAW AND SOUTHEASTERN BUTLER COUNTIES UNTIL 330 PM CST...

At 240 PM CST, the strong thunderstorm was located 8 miles northwest
of Dozier, or 15 miles southwest of Luverne, moving northeast at 40
mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Luverne, Brantley, Rutledge, Glenwood and Petrey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 800 PM CST for south central
Alabama.

LAT...LON 3166 8616 3164 8616 3163 8618 3162 8618
      3161 8617 3156 8627 3152 8651 3166 8651
      3196 8640 3192 8618 3183 8618 3181 8620
      3179 8620 3179 8615 3166 8615
TIME...MOT...LOC 2040Z 209DEG 34KT 3158 8647
Special weather statement, Jan 2, 5:35 PM CST, 21 minutes before
Special Weather Statement
National Weather Service Mobile AL
535 PM CST MON JAN 2 2017

ALZ054-057-030015-
Butler AL-Wilcox AL-
535 PM CST MON JAN 2 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHEASTERN WILCOX AND BUTLER COUNTIES UNTIL 615 PM
CST...

At 535 PM CST, the strong thunderstorms were located along a line
extending from 12 miles southeast of Belknap to near Pine Apple,and
moving east at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Greenville and Pine Apple.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Additional statements will be issued as conditions warrant.

&&

A tornado watch remains in effect until 800 PM CST for south central
Alabama.

LAT...LON 3167 8645 3175 8691 3183 8691 3183 8702
      3205 8699 3205 8686 3196 8686 3197 8645
      3186 8645 3184 8644
TIME...MOT...LOC 2335Z 273DEG 31KT 3204 8692 3184 8696

Butts
Special weather statement, Jan 2, 5:37 PM CST, 19 minutes before
Special Weather Statement
National Weather Service Mobile AL
537 PM CST MON JAN 2 2017

FLZ205-030000-
Okaloosa Inland FL-
537 PM CST MON JAN 2 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN OKALOOSA COUNTY UNTIL 600 PM CST...

At 537 PM CST, the strong thunderstorm was located near Crestview,
moving northeast at 40 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Crestview.

A tornado watch remains in effect until 800 PM CST for northwestern
Florida.

LAT...LON 3056 8657 3069 8672 3099 8642 3099 8639
      3070 8639
TIME...MOT...LOC 2337Z 224DEG 37KT 3069 8659

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 7:06 PM CSTAreal Flood AdvisoryMOBGeorge3 hr
Jan 2, 10:09 AM CSTSpecial Weather StatementMOBGreene66 min
Jan 2, 10:12 AM CSTTornado WarningMOBGeorge, Greene48 min
Jan 2, 10:51 AM CSTSevere Thunderstorm WarningMOBGreene54 min
Jan 2, 11:49 AM CSTSpecial Weather StatementMOBStone41 min
Jan 2, 12:02 PM CSTSevere Thunderstorm WarningMOBStone43 min
Jan 2, 2:02 PM CSTFlash Flood WarningMOBGeorge, Greene, Perry, Stone, Wayne6 hr
Jan 2, 3:03 PM CSTAreal Flood WarningMOBGeorge, Greene, Stone24 hr
Jan 2, 3:07 PM CSTSevere Thunderstorm WarningMOBGeorge, Greene, Perry, Stone, Wayne53 min
Jan 2, 3:59 PM CSTSevere Thunderstorm WarningMOBGeorge, Greene61 min
Jan 1, 7:46 PM CSTAreal Flood AdvisoryMOBBaldwin, Conecuh, Escambia, Monroe3 hr
Jan 1, 8:10 PM CSTFlash Flood WarningMOBMobile6 hr
Jan 1, 11:08 PM CSTAreal Flood AdvisoryMOBBaldwin3 hr
Jan 2, 3:22 AM CSTSmall Craft AdvisoryMOB27 hr
Jan 2, 6:05 AM CSTRip Current StatementMOBBaldwin, Mobile24 hr
Jan 2, 11:16 AM CSTTornado WarningMOBWashington26 min
Jan 2, 11:56 AM CSTSevere Thunderstorm WarningMOBClarke, Washington49 min
Jan 2, 12:05 PM CSTSpecial Marine WarningMOB55 min
Jan 2, 12:10 PM CSTFlash Flood Warning EmergencyMOBClarke, Conecuh, Monroe, Washington6 hr
Jan 2, 12:19 PM CSTSpecial Weather StatementMOBWilcox41 min
Jan 2, 12:27 PM CSTSevere Thunderstorm WarningMOBClarke, Conecuh, Monroe48 min
Jan 2, 12:51 PM CSTTornado WarningMOBWashington19 min
Jan 2, 12:57 PM CSTSpecial Marine WarningMOB63 min
Jan 2, 12:58 PM CSTSevere Thunderstorm WarningMOBClarke, Conecuh, Monroe, Wilcox47 min
Jan 2, 1:10 PM CSTSpecial Marine WarningMOB65 min
Jan 2, 1:27 PM CSTSpecial Marine WarningMOB48 min
Jan 2, 1:44 PM CSTSevere Thunderstorm WarningMOBButler, Conecuh, Monroe, Wilcox46 min
Jan 2, 1:52 PM CSTSpecial Marine WarningMOB38 min
Jan 2, 2:00 PM CSTSpecial Marine WarningMOB60 min
Jan 2, 2:11 PM CSTSpecial Marine WarningMOB64 min
Jan 2, 2:20 PM CSTSevere Thunderstorm WarningMOBBaldwin, Butler, Clarke, Conecuh, Covington, Escambia and 1 more40 min
Jan 2, 2:33 PM CSTTornado WarningMOBBaldwin48 min
Jan 2, 2:40 PM CSTSpecial Weather StatementMOBCrenshaw50 min
Jan 2, 2:47 PM CSTSevere Thunderstorm WarningMOBButler, Conecuh, Monroe43 min
Jan 2, 2:50 PM CSTTornado WarningMOBCrenshaw40 min
Jan 2, 2:51 PM CSTSpecial Marine WarningMOB54 min
Jan 2, 2:55 PM CSTFlash Flood WarningMOBButler, Conecuh, Covington, Crenshaw, Monroe, Wilcox6 hr
Jan 2, 3:11 PM CSTSpecial Marine WarningMOB49 min
Jan 2, 3:13 PM CSTSevere Thunderstorm WarningMOBButler, Crenshaw19 min
Jan 2, 3:30 PM CSTSpecial Marine WarningMOB60 min
Jan 2, 3:37 PM CSTSpecial Marine WarningMOB68 min
Jan 2, 3:44 PM CSTSevere Thunderstorm WarningMOBMobile46 min
Jan 2, 3:53 PM CSTSpecial Marine WarningMOB2 hr
Jan 2, 4:06 PM CSTSevere Thunderstorm WarningMOBButler, Crenshaw54 min
Jan 2, 4:18 PM CSTSpecial Marine WarningMOB42 min
Jan 2, 4:23 PM CSTSevere Thunderstorm WarningMOBBaldwin52 min
Jan 2, 4:29 PM CSTSevere Thunderstorm WarningMOBMobile31 min
Jan 2, 4:48 PM CSTFlash Flood WarningMOBBaldwin, Mobile6 hr
Jan 2, 4:55 PM CSTSevere Thunderstorm WarningMOBBaldwin, Butler, Clarke, Conecuh, Escambia, Mobile and 1 more65 min
Jan 2, 4:59 PM CSTSpecial Marine WarningMOB61 min
Jan 2, 5:35 PM CSTSpecial Weather StatementMOBButler40 min
Jan 2, 5:42 PM CSTSevere Thunderstorm WarningMOBBaldwin, Conecuh, Covington, Escambia, Monroe63 min
Jan 2, 5:59 PM CSTSpecial Marine WarningMOB91 min

Nearby

Areal Flood Warnings in Alabama, 2017Areal Flood Warnings in Mississippi, 2017Every areal flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.